標題: DISJOINT ODD INTEGER SUBSETS HAVING A CONSTANT ODD SUM
作者: FU, HL
HU, WH
應用數學系
Department of Applied Mathematics
公開日期: 15-Apr-1994
摘要: We prove that for positive k, n and m, the set {1, 3,...,2n - 1} of odd integers contains k disjoint subsets having a constant odd sum m if and only if 9(k - 1) less-than-or-equal-to m less-than-or-equal-to 2n - 1, or 9k less-than-or-equal-to m less-than-or-equal-to n2/k and n2 - mk not-equal 2.
URI: http://hdl.handle.net/11536/2533
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 128
Issue: 1-3
起始頁: 143
結束頁: 150
Appears in Collections:Articles


Files in This Item:

  1. A1994NH81800009.pdf